Discretization and affine approximation in high dimensions

Sean Li, Assaf Naor

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


Lower estimates are obtained for the macroscopic scale of affine approximability of vector-valued Lipschitz functions on finite-dimensional normed spaces, completing the work of Bates, Johnson, Lindenstrauss, Preiss and Schechtman. This yields a new approach to Bourgain's discretization theorem for superreflexive targets.

Original languageEnglish (US)
Pages (from-to)107-129
Number of pages23
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - Oct 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Discretization and affine approximation in high dimensions'. Together they form a unique fingerprint.

Cite this